Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 502, NWS Jackson, MS

July 3, 2011Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2011, 4:10 PM CDT for Lamar County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 4:10 PM CDT (21:10 UTC)
Expired
Jul 3, 2011, 4:45 PM CDT
In force
35 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Jul 3, 4:20 PM CDTTSTM WND DMGLumberton, MSMULTIPLE TREES REPORTED DOWN IN LUMBERTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3778 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS54 KJAN 032110
SVRJAN
MSC073-032145-
/O.NEW.KJAN.SV.W.0502.110703T2110Z-110703T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LUMBERTON. THIS STORM WAS
  NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BAXTERVILLE AND PURVIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3100 8950 3102 8951 3102 8954 3101 8955
      3102 8962 3117 8959 3116 8938 3100 8943
      3099 8943
TIME...MOT...LOC 2110Z 144DEG 1KT 3103 8950

$$

AEG
1 follow-up statement
118 
WWUS54 KJAN 032141
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT SUN JUL 3 2011

MSC073-032151-
/O.EXP.KJAN.SV.W.0502.000000T0000Z-110703T2145Z/
LAMAR MS-
441 PM CDT SUN JUL 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAMAR COUNTY WILL
EXPIRE AT 445 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
INTO NORTHERN PEARL RIVER COUNTY...AND THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3100 8950 3102 8951 3102 8954 3101 8955
      3102 8962 3117 8959 3116 8938 3100 8943
      3099 8943
TIME...MOT...LOC 2141Z 144DEG 1KT 3104 8951

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:00 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 3, 4:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT SUN JUL 3 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...WATER VAPOR IMAGERY/
RUC ANALYSIS SHOWS THE CIRCULATION AROUND A WEAKENED 590DM HIGH
CENTERED OVER NW MISSISSIPPI/EAST CENTRAL ARKANSAS. VISIBLE
SATELLITE IMAGERY SHOWS EVIDENCE OF THE ASSOCIATED SUBSIDENCE IN A
RATHER SUPPRESSED CU FIELD OVER NORTH MISSISSIPPI THAT EXTENDED
SOUTH TO JUST NORTH OF OUR HIGHWAY 82 CORRIDOR. ISOLATED SHOWERS AND
THUNDERSTORMS WERE NOTED DEVELOPING ON LOCAL RADARS ALONG AND SOUTH
OF HIGHWAY 82. THE MORNING WET MICROBURST CHECKLIST DID SHOW SOME
POTENTIAL AND WITH HAWKINS FIELD...JACKSON AND VICKSBURG ALL
REPORTING 99F AT 2 PM...A FEW STRONG THUNDERSTORMS WITH WIND GUSTS
TO 50 MPH WILL BE POSSIBLE. THE GREATEST COVERAGE THROUGH EARLY
EVENING WILL BE SOUTH OF INTERSTATE 20 WHERE THE DEEPEST MOISTURE
AND LOWEST INHIBITION RESIDES. WITH THE LOSS OF DAYTIME HEATING THE
CONVECTION SHOULD TAPER OFF WELL BEFORE MIDNIGHT. COME MONDAY THE
MID LEVEL HIGH WILL BE FURTHER WEAKENED OVER OUR AREA WHILE
REMAINING CENTERED OVER THE FOUR CORNERS REGION. A SHORTWAVE TROUGH
CURRENTLY OVER THE PLAINS IS PROGGED TO TRACK ESE AROUND THE HIGH
AND OVER THE MID MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THIS
WILL RESULT IN SLIGHTLY COOLER AIR ALOFT OVER OUR NORTHERN ZONES
DURING PEAK HEATING RESULTING IN VERTICAL TOTALS ABOVE 28. DEEP
MOISTURE IS STILL EXPECTED TO INCREASE MONDAY WITH PWS BETWEEN AND
INCH AND A HALF AND TWO INCHES. THE GFS WAS RATHER STINGY WITH POPS
BUT THE NAM AND ECMWF SHOWED AT LEAST ISOLATED COVERAGE OF STORMS
ACROSS OUR WHOLE CWA. WL GO ABOVE MAVMOS WITH ISOLATED COVERAGE
ACROSS THE NORTHERN HALF AND SCATTERED ACROSS THE SOUTH. ALTHOUGH
THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR ACROSS THE
SOUTHERN HALF OF OUR AREA...THE STRONGEST STORMS WILL HAVE A GREATER
CHANCE OF OCCURRING OVER OUR NORTHERN ZONES DUE TO THE STEEPER LAPSE
RATES. WL INCLUDE MENTION OF STRONG STORM POTENTIAL IN THE HWO. MUCH
OF THE CONVECTIVE ACTIVITY WILL DECREASE DURING THE EVENING BUT
MODELS DISAGREE ABOUT CHANCES MONDAY NIGHT INTO TUESDAY ESPECIALLY
IN OUR NORTH. IT APPEARS THAT THE SHORTWAVE TROUGH WILL DROP INTO
NORTHERN MISSISSIPPI MONDAY NIGHT AND DEVELOP A WEAK SURFACE LOW
ALONG A STALLED SURFACE BOUNDARY. THIS MAY PROVIDE ADDITIONAL
DEVELOPMENT OF STORMS AFTER MIDNIGHT MONDAY NIGHT AND BE THE FOCUS
FOR DEVELOPMENT TUESDAY. THE NAM IS MORE AGGRESSIVE WITH THIS WHILE
THE ECMWF AND GFS ARE MORE CONSERVATIVE BUT ALL AGREE WITH GREATER
RAIN CHANCES AND COOLER DAYTIME TEMPERATURES TUESDAY. GREATEST POPS
WILL BE CARRIED ACROSS THE NORTH TUESDAY AND TUESDAY NIGHT. /22/

.LONG TERM...WEDNESDAY THROUGH SUNDAY...UPPER RIDGING CONTINUES TO
GIVE WAY IN THE EXTENDED FORECAST AND SUBSIDENCE WILL BE ERODED
ENOUGH TO ALLOW ISOLATED TO SCATTERED CONVECTION EACH DAY. A WEAK
ZONE OF SURFACE CONVERGENCE WILL ALSO CONTINUE ACROSS THE AREA
THROUGH THE FORECAST PERIOD TO HELP FOCUS AFTERNOON CONVECTION.

UPPER TROUGHING POSITIONED OVER NRN ZONES TUESDAY WILL DROP INTO
CNTRL/SRN ZONES WEDNESDAY AND AN AREA OF SLIGHTLY DRIER AIR IS
FORECAST INTO NRN ZONES IN RIDGING THAT REDEVELOPS IN THE WAKE OF
THE TROUGH. THE REGION WILL SIT BETWEEN HIGH PRESSURE TO OUR WEST
AND WEAK TROUGHING TO OUR EAST FOR THURSDAY INTO THE WEEKEND. THE
AIR MASS WILL REMAIN MOIST WITH PRECIPITABLE WATER VALUES ABOVE 2
INCHES OVER MUCH OF THE REGION BY FRIDAY. 850 MB THETAE FIELDS ARE
FORECAST AROUND 340 DEGS TUESDAY AFTERNOON AND REMAIN 340 DEGS AND
ABOVE THROUGH SATURDAY...PROVIDING PLENTY OF MOISTURE FOR AFTERNOON
CONVECTION ACROSS THE AREA. /03/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD.
5-8KFT FEW TO SCT CLOUD DECK IS EXPECTED TO DEVELOP THIS AFTERNOON.
ISOLATED SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TODAY ACROSS
LOCATIONS ALONG AND SOUTH OF I-20 THAT MAY LEAD TO BRIEF MVFR
CONDITIONS IF TAF SITE AFFECTED. THE MOST LIKELY TAF SITES TO BE
AFFECTED WOULD BE MEI AND HBG AND WILL CONTINUE VCTS IN TAFS AND
AMEND IF IMPACTS LOOK MORE IMMINENT. WINDS WILL GENERALLY BE OUT OF
THE SOUTH AROUND 5-10KTS. ACTIVITY WILL DIMINISH BY 02Z OR SO AND
SKC SHOULD PREVAIL THROUGH THE NIGHT. THERE COULD BE SOME LIGHT BR
IN THE MORNING FROM ABOUT 09Z-13Z BUT LIFT QUICKLY AFTER SUNRISE.
/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  97  72  96 /  24  25  27  32
MERIDIAN      71  96  70  95 /  20  27  39  35
VICKSBURG     72  97  70  95 /  24  24  21  29
HATTIESBURG   72  97  72  96 /  15  28  20  18
NATCHEZ       73  95  72  93 /  20  29  18  23
GREENVILLE    73  98  73  97 /  17  18  23  30
GREENWOOD     72  97  72  97 /  15  18  26  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/03/28
Hazardous weather outlook, Jul 3, 2:46 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT SUN JUL 3 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
246 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE
REST OF THE AFTERNOON INTO THE EVENING HOURS. THE MAIN HAZARDS WILL
BE FROM WIND GUSTS OF 50 TO 60MPH...SMALL HAIL AND DANGEROUS
LIGHTNING. THESE STORMS SHOULD DIMINISH BY 9 TO 10 PM.

A FEW STRONG TO BRIEFLY SEVERE STORMS WILL AGAIN BE POSSIBLE ON
MONDAY JULY 4TH WITH THE MAIN HAZARDS BEING WIND GUSTS UP TO 50 TO 60
MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE PRIMARY
TIME OF DAY WOULD BE FROM MID AFTERNOON THROUGH THE EVENING. WITH
MANY OUTDOOR ACTIVITIES TAKING PLACE THIS HOLIDAY WEEKEND...PLEASE
REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE
MANY MILES FROM THE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Jul 3, 3:00 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT SUN JUL 3 2011

MSZ064-032030-
JEFFERSON DAVIS MS-
300 PM CDT SUN JUL 3 2011

...STRONG THUNDERSTORM IN FAR SOUTHEASTERN JEFFERSON DAVIS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF MELBA AT 300
PM CDT...MOVING NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3156 8980 3160 8972 3151 8958 3150 8958
      3149 8958 3144 8958 3144 8966 3144 8971
TIME...MOT...LOC 2000Z 151DEG 3KT 3149 8961

JC
Local storm report, Jul 3, 3:05 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     CROSSETT                33.13N 91.97W
07/03/2011                   ASHLEY             AR   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN THROUGH THE CITY OF
            CROSSETT.

&&

DCOX
Special weather statement, Jul 3, 3:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT SUN JUL 3 2011

MSZ072>074-032045-
FORREST MS-LAMAR MS-MARION MS-
314 PM CDT SUN JUL 3 2011

...STRONG THUNDERSTORMS OVER PARTS OF SOUTHEAST MISSISSIPPI...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAMAR
COUNTY...FROM BAXTERVILLE TO JUST WEST OF RAWLS SPRINGS...AT 313 PM
CDT. THE STORMS WERE NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN MARION...LAMAR AND EXTREME NORTHWESTERN
FORREST COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3120 8980 3138 8940 3103 8935 3101 8968
TIME...MOT...LOC 2013Z 130DEG 2KT 3118 8953

AEG
Special weather statement, Jul 3, 3:52 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT SUN JUL 3 2011

MSZ063>065-032120-
COVINGTON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
352 PM CDT SUN JUL 3 2011

...STRONG THUNDERSTORM OVER JEFFERSON DAVIS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF CARSON AT 352 PM
CDT...MOVING WEST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN JEFFERSON DAVIS...AND EAST CENTRAL LAWRENCE SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3160 9002 3175 8984 3157 8966 3144 8981
TIME...MOT...LOC 2052Z 087DEG 13KT 3159 8981

AEG
Special weather statement, Jul 3, 3:55 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SUN JUL 3 2011

MSZ054-055-032140-
SIMPSON MS-COPIAH MS-
355 PM CDT SUN JUL 3 2011

...STRONG THUNDERSTORM RAPIDLY DEVELOPING OVER SIMPSON COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER PINOLA AT 355 PM CDT...MOVING
WEST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS RAPIDLY DEVELOPING...AND COULD BECOME SEVERE.

PEOPLE IN EAST CENTRAL COPIAH AND SOUTHWESTERN SIMPSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3175 9020 3198 9022 3197 8985 3179 8984
TIME...MOT...LOC 2055Z 087DEG 13KT 3188 8995

AEG
Special weather statement, Jul 3, 3:56 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT SUN JUL 3 2011

MSZ064>066-073-074-032140-
COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-JEFFERSON DAVIS MS-
356 PM CDT SUN JUL 3 2011

...STRONG STORM DEVELOPING OVER NORTHERN FORREST COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF EASTABUCHIE AT
356 PM CDT...MOVING NORTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN EXTREME EAST CENTRAL JEFFERSON DAVIS...NORTHEASTERN
LAMAR...NORTHERN FORREST...SOUTHWESTERN JONES AND SOUTHEASTERN
COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3150 8959 3166 8936 3139 8916 3128 8933
TIME...MOT...LOC 2056Z 142DEG 8KT 3140 8931

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:04 PM CDTSpecial Weather StatementJANClarke46 min
Jul 3, 2:38 PM CDTSevere Thunderstorm WarningJANCovington, Lamar26 min
Jul 3, 2:41 PM CDTSpecial Weather StatementJANLincoln44 min
Jul 3, 3:00 PM CDTSpecial Weather StatementJANJefferson Davis30 min
Jul 3, 3:14 PM CDTSpecial Weather StatementJANLamar31 min
Jul 3, 3:37 PM CDTSevere Thunderstorm WarningJANLamar38 min
Jul 3, 3:52 PM CDTSpecial Weather StatementJANJefferson Davis28 min
Jul 3, 3:55 PM CDTSpecial Weather StatementJANSimpson45 min
Jul 3, 3:56 PM CDTSpecial Weather StatementJANCovington44 min
Jul 3, 4:19 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 3, 4:27 PM CDTSpecial Weather StatementJANForrest38 min
Jul 3, 4:38 PM CDTSpecial Weather StatementJANSimpson42 min
Jul 3, 4:55 PM CDTSpecial Weather StatementJANJones45 min
Jul 3, 5:38 PM CDTSpecial Weather StatementJANScott47 min
Jul 3, 5:44 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith46 min
Jul 3, 5:46 PM CDTSpecial Weather StatementJANCopiah39 min
Jul 3, 6:17 PM CDTSpecial Weather StatementJANMontgomery28 min
Jul 3, 6:19 PM CDTSpecial Weather StatementJANLowndes31 min
Jul 3, 6:31 PM CDTSpecial Weather StatementJANCopiah29 min
Jul 3, 6:36 PM CDTSpecial Weather StatementJANNoxubee29 min
Jul 3, 6:49 PM CDTSevere Thunderstorm WarningJANNoxubee26 min
Jul 3, 6:53 PM CDTSpecial Weather StatementJANMadison27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.